Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 1, pp. 111--140 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Algorithmic Construction of Hyperfunction Solutions to Invariant Differential Equations on the Space of Real Symmetric Matrices

Masakazu Muro

Masakazu Muro
Gifu University, Yanagito 1-1, Gifu

Abstract: This is the second paper on invariant hyperfunction solutions of invariant linear differential equations on the vector space of $n \times n$ real symmetric matrices. In the preceding paper [Invariant hyperfunction solutions to invariant differential equations on the space of real symmetric matrices, J. Funct. Anal., 193 (2002), 346--384], we proved that every invariant hyperfunction solution is expressed as a linear combination of Laurent expansion coefficients of the complex power of the determinant function with respect to the parameter. Fundamental properties of the complex power have been investigated in [Tôhoku Math. J. (2) {\bf51} (1999), 329--364]. In this paper, we give algorithms to determine the space of invariant hyperfunction solutions and apply the algorithms to some examples. These algorithms enable us to compute in a fully constructive way all the invariant hyperfunction solutions for all the invariant differential operators in terms of Laurent expansion coefficients of the complex power of the determinant function.

Keywords: invariant hyperfunctions, symmetric matrix spaces, linear differential equations

Classification (MSC2000): 22E45, 58J15; 35A27

Full text of the article:

Electronic version published on: 29 Jan 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition